Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

138 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What are the usage of topmax ,ablify and klopen ?

Answered by
Dr.
Dr. Ashish Mittal

Psychiatrist

Practicing since :2004

Answered : 1856 Questions

default
Posted on Tue, 12 Feb 2013 in Medicines and Side Effects
Question: need to know if topmax ,ablify and klopen will cause complet personalty chage terrable anger can not rember anything differnt person since may
doctor
Answered by Dr. Ashish Mittal 2 hours later
Hello,
Thanks for your query.

I appreciate your efforts for medical consultation in so much distress.

Important aspects of your query are:
•     42 year old female
•     Currently on: crestor, uatrim, synthroyd, topmax, ablify and klopen
•     Concern related to personality change with topmax, ablify and klopen.

Topmax, ablify and klopen are used for many psychological problems (depending on medicine doses) like anxiety, impulsive behavior, depression and psychosis etc. These medicines do not lead to personality changes.

I would like to consider multiple possibilities for change in behavior in following hierarchy:
•     Improvement in psychological problems.
•     Exacerbation of psychological problems (anxiety, depression and psychosis etc) for which medicines were started. It may require change in, medicines or its doses after mental status examination.

I would also advice to get thyroid function test (already on synthyroid) as sometimes thyroid problem also lead to change in behavior.

I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow ups.

Wish you good health.
Regards,

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Ashish Mittal 9 hours later
i am sorry that did not help blood work has been done we are just trying to tell the DRS. th personaly change and no one is listening She is a complety different wife mother and daughter I just saw the change with in 1 weak of taking the topmax
doctor
Answered by Dr. Ashish Mittal 10 hours later
Hello again,
Thanks for follow up.

Doctor had already had prescribed her some medicines (topmax, ablify and klopen) used in treatment of psychological problems.

Psychological problems present as change in behavior, which considered as personality changes by many persons.

If you describe change in her behavior, thinking, routine activities, appetite and sleep, then I can help you better.

If changes started after starting topmax then it can be stopped after discussing her physician.

Wish you good health.
Regards.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,  

Recent questions on  Stress

doctor1 MD

Hi, My wife had a dermoyd cyst removed a few year ago and with it her left ovary. Every since then, she has had a really hard time during her period. Lately, she has experienced a rapid heart rate. She is 23 years old and 105lbs. Generally healthy but she is a smoker. She rarely drinks alcohol and doesn't do any drugs. Her water intake is good as is her diet. She doesn't feel any stress, although, our life is rather stressful. She is anemic and has low blood pressure and her heart rate averages around 100bpm during her period. Is this something we should worry about?

doctor1 MD

hi,i keep getting out of breath and feeling tied i get a lot off flem in my throat all the time even though i have not a cold,i also had a very fast heart beat which the doctor gave me propranol tablets 3 times a day ca n you tell have i got a heart problem as it is really worry me?

doctor1 MD

I have had a thudding heartbeat for two days, off and on, mostly on. Also accompanied by shortness of breath. The heartbeat isn't fast or irregular, but I can feel it, like it's heavy in my chest. I've had this before a few years ago, and my doctor thought it was anxiety and wanted to out me on an anti anxiety drug, but I felt like it was a physical issue instead of anxiety. I have low stress, not usually anxious, work out a few times a week, non smoker (for 5 years) recently lost about 35 lbs (1-1/2 years ago) Could this be allergies?

doctor1 MD

30 minutes after a run yesterday, that i did not feel was extremely stressful. my heart felt out of rhythm and i was coughing. i felt like the cough was to get it back in rhythm, is it? i am a 50 year old female, have high blood pressure and am about 40 # overweight. i have had a EKG and stress test w/ultra sound and everything is normal.

doctor1 MD

Hi Doctor, I want to improve my brain performance, so visited Ayurvedic doctor to take the swarna bhasma,i am little obese and having snoring problem, so doctor has prescribed varanadi kashayam. Apart from this, i have short temper problem, so...

doctor1 MD

hi i m facing sleep disturbance since last 8 years i feel too much pressure over and behing myleft ears may be it leads to stress and breaks my sleep after i sleep abnormal feeling on left while yawning too much tightness on left ear and...

doctor1 MD

I have low body temperature, and am concerned that my thyroid may be not working optimally. My TSH is 4.13. If I reduce the stress in my life, will my thyroid bounce back ?